MENU

You are here

Publications

Export 31 results:
Filters: Author is Giovanni Landi  [Clear All Filters]
Journal Article
Landi G, Marmo G. Algebraic differential calculus for gauge theories. Nuclear Phys. B. Proc. Suppl. 18A (1990), 171 [Internet]. 1990 . Available from: http://hdl.handle.net/1963/891
Landi G, Marmo G. Algebraic reduction of the \\\'t Hooft-Polyakov monopole to the Dirac monopole. Phys. Lett. B 201 (1988), no. 1, 101-104. [Internet]. 1988 . Available from: http://hdl.handle.net/1963/578
Landi G, Bartocci C, Bruzzo U. Chern-Simons forms on principal superfiber bundles. J.Math.Phys.31:45,1990 [Internet]. 1990 . Available from: http://hdl.handle.net/1963/590
Dabrowski L, Landi G, Sitarz A, Van Suijlekom WDaniël, Varilly JC. The Dirac operator on SU_q(2). Commun. Math. Phys. 259 (2005) 729-759 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/4425
D\'Andrea F, Dabrowski L, Landi G, Wagner E. Dirac operators on all Podles quantum spheres. J. Noncomm. Geom. 1 (2007) 213-239 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2177
Landi G, Marmo G. Einstein algebras and the algebraic Kaluza-Klein monopole. Phys. Lett. B 210 (1988), no. 1-2, 68--72. [Internet]. 1988 . Available from: http://hdl.handle.net/1963/603
Landi G, Marmo G. Extensions of Lie superalgebras and supersymmetric Abelian gauge fields. Phys. Lett. B 193 (1987), no. 1, 61-66. [Internet]. 1987 . Available from: http://hdl.handle.net/1963/507
Landi G, De Filippo S. Flat connections for Lax hierarchies on coadjoint orbits. Phys. Lett. A 108 (1985), no. 7, 311-314 [Internet]. 1985 . Available from: http://hdl.handle.net/1963/460
De Filippo S, Landi G. Flat connections for Lax hierarchies on coadjoint orbits. Phys. Lett. A 108 (1985), no. 7, 311--314. [Internet]. 1985 . Available from: http://hdl.handle.net/1963/383
Hawkins E, Landi G. Fredholm modules for quantum euclidean spheres. J. Geom. Phys. 49 (2004) 272-293 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/1636
Landi G, Reina C, Zampini A. Gauged Laplacians on quantum Hopf bundles. Comm. Math. Phys. 287 (2009) 179-209 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3540
Landi G, Marmo G. Graded Chern-Simons terms. Phys. Lett. B 192 (1987), no. 1-2, 81-88. [Internet]. 1987 . Available from: http://hdl.handle.net/1963/508
Landi G, Pagani C, Reina C. A Hopf bundle over a quantum four-sphere from the symplectic group. Commun. Math. Phys. 263 (2006) 65-88 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2179
Dabrowski L, Landi G. Instanton algebras and quantum 4-spheres. Differential Geom. Appl. 16 (2002) 277-284 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3134
Dabrowski L, Landi G, Masuda T. Instantons on the Quantum 4-Spheres S^4_q. Comm. Math. Phys. 221 (2001) 161-168 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/3135
D\'Andrea F, Dabrowski L, Landi G. The Isospectral Dirac Operator on the 4-dimensional Orthogonal Quantum Sphere. Comm. Math. Phys. 279 (2008) 77-116 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2567
Landi G, Marmo G. Lie algebra extensions and abelian monopoles. Phys. Lett. B 195 (1987), no. 3, 429-434 [Internet]. 1987 . Available from: http://hdl.handle.net/1963/506
van Suijlekom W, Dabrowski L, Landi G, Sitarz A, Varilly JC. The local index formula for SUq(2). K-Theory 35 (2005) 375-394 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/1713
Caianiello ER, Landi G. Maximal acceleration and Sakharov\\\'s limiting temperature. Lett. Nuovo Cim. 42 (1985) 70-72 [Internet]. 1985 . Available from: http://hdl.handle.net/1963/372
Brain S, Landi G. Moduli spaces of noncommutative instantons: gauging away noncommutative parameters. Quarterly Journal of Mathematics (2012) 63 (1): 41-86 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/3777
Landi G. The natural spinor connection on $S\\\\sb 8$ is a gauge field. Lett. Math. Phys. 11 (1986), no. 2, 171-175 [Internet]. 1986 . Available from: http://hdl.handle.net/1963/448
Landi G, Pagani C, Reina C, van Suijlekom WD. Noncommutative families of instantons. Int. Math. Res. Not. vol. 2008, Article ID rnn038 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/3417
D\'Andrea F, Dabrowski L, Landi G. The Noncommutative Geometry of the Quantum Projective Plane. Rev. Math. Phys. 20 (2008) 979-1006 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2548
Dabrowski L, Krajewski T, Landi G. Non-linear sigma-models in noncommutative geometry: fields with values in finite spaces. Mod. Phys. Lett. A 18 (2003) 2371-2379 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/3215
Landi G, van Suijlekom W. Principal fibrations from noncommutative spheres. Comm. Math. Phys. 260 (2005) 203-225 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/2284

Pages

Sign in